# SDR EIA990287

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 89
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT, FOUND 11 INCH CRACK IN LEFT SIDE OF AIRCRAFT AT STATION 89,  ALSO, FOUND FUSELAGE FRAME CRACKED AT STATION 83, LEFT SIDE.  REPAIRED DAMAGED SKIN AREA PER SRM 51-10-03 AND SRM 51-30-02.  REMOVED AND REPLACED DAMAGED FRAME WITH NEW PART PER SRM 51-30-02.  (M)
